MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012536-60
Medical Device Problem Codes Premature Activation (1484); Difficult to Advance (2920); Mechanical Jam (2983); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat the left superficial femoral artery (sfa) with no tortuosity but severe stenosis.The 8x60 mm absolute pro self expanding stent system (sess) failed to deploy the stent and the handle was taken apart in order to attempt to deploy the stent however, there was difficulty as the valve was stuck on the outer lining of the stent delivery catheter.The system with the stent was able to be removed from the anatomy and then the stent prematurely deployed.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported mechanical jam, activation failure and premature activation were unable to be replicated in a testing environment due to the condition of the returned device.The reported difficult to advance was unable to be replicated in a testing environment as it was based on operational circumstances.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the severely stenosed anatomy resulted preventing the shaft lumens from moving freely; thus resulting in the reported mechanical jam and the reported activation/deployment failure.Manipulation of the device as the handle was taken apart in order to attempt to deploy the stent resulted in the noted device damages (inner member kink, bent hypotube, separated stabilizer, separated stent sheath) further contributing to the reported difficulties.As reported, removal of the compromised device ultimately resulted in the reported stent premature activation/deployment.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23559686
Report Number2024168-2025-11535
Device Sequence Number9829137
Product Code NIO
UDI-Device Identifier08717648176159
UDI-Public(01)08717648176159(17)280331(10)5043061
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012536-60
Device Catalogue Number1012536-60
Device Lot Number5043061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORDIS 6 X 110 RADIAL SHEATH.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient Weight84 KG